# SDR HALA0700042

- Difficulty date: January 30, 2007
- Submitted: February 3, 2007
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 323275
- Aircraft time: 61,621 hours, 29,500 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss Tie
- Condition: Malfunctioned
- Location: Lt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTB - GROUND TURNBACK PRIOR TO TAKEOFF L GEN CONTROL L BUSS TIE ISOLATED AFTER RE-ESTABLISHING BUSS PER CHECKLIST FWD EZ SUPPLY FAN 1 AND T/R UNIT STATUS LIGHTS REMAIN ILLUMINATED.  PERFORMED FIM 24-33-00 RESET AS NEEDED GROUND RUN CHECK GOOD.
